# SDR 99ZZZX51

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725RH
- Make and model: Cessna 550
- Aircraft serial: 5500006
- Engine: Pwa JT15D1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE SHUT DOWN IN CRUISE FLIGHT AT 24,000 FEET.  PRECAUTIONARY LANDING.  POSSIBLE ENGINE GEARBOX PROBLEM STILL UNDER INVESTIGATION.  FAILURE OF LOCK WASHER ON UPPER TOWER SHAFT DUPLEX BEARING.  OVERHAUL OCCURRED 2,236 HOURS AGO.
